MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDPB740D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: - please provide lot number =>unk - please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.? =>the device has been received at sukagawa and will be shipped.Please check rmao.Tracking number: (b)(4).- please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) =>hiromi tokuyama d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.During the procedure, two sutures were detached from the needle easily.It was a control release needle.Further details are not provided from the hp.There were no adverse consequences reported.Additional information was requested.

Brand Name
PDS+ VIO 8X18IN 0 S/A CTB-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21060824
Report Number2210968-2025-00035
Device Sequence Number8758352
Product Code NEW
UDI-Device Identifier10705031218840
UDI-Public10705031218840
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDPB740D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown